# SDR QR9R20220509001

- Difficulty date: May 9, 2022
- Submitted: May 9, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11722019466
- Aircraft time: 3,585 hours
- System (JASC): 2210 · Autopilot System
- Part: Gyro
- Part number: 43800100302
- Part serial: 1104543
- Condition: Warning Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACTUATOR CAUTION CAME ON IN FLIGHT. WAS UNABLE TO RESET ON THE GROUND. (ASSOCIATED CAUTIONS : YAW SAS, BACKUP SAS, AP1, AP2, ROLL CAUTION). DURING TEST FLIGHT EVALUATION, AP TEST REVEALED AP1 ACTUATOR AND AP2 ACTUATOR. AUTOPILOTS WOULD NOT ENGAGE, CYC TRIM AND YAW TRIM OFF. RESET AP1/AP2 CB, FAULT STILL REMAINED AFTER COMPLETING AP TEST. REMOVED AND REPLACED YAW FOG GYRO IAW AMM 22-10-00,4-5. T/F SUCCESSFULLY COMPLETED IAW FLM.
